# SDR ASAA2013120696651

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,401 hours, 1,409 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 120936
- Condition: Failed
- Location: Apu
- Part time: 1,024 hours, 2,038 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED WHEN WE TRY TO START APU.  ACFT GROUNDED.  REPLACED APU IGN UNIT REF AMM TASK 49-41-31/401.  RAN APU 3 TIMES NO FAULTS NOTED.
